Notre Dame Journal of Formal Logic

On two immediate inferences by limitation.

John Robert Baker

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 16, Number 4 (1975), 496-500.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093891885

Zentralblatt MATH identifier
0262.02002

Mathematical Reviews number (MathSciNet)
MR0384462

Digital Object Identifier
doi:10.1305/ndjfl/1093891885

Subjects
Primary: 02-01

Citation

Baker, John Robert. On two immediate inferences by limitation. Notre Dame J. Formal Logic 16 (1975), no. 4, 496--500. doi:10.1305/ndjfl/1093891885. http://projecteuclid.org/euclid.ndjfl/1093891885.


Export citation